# SDR DALA2016050203626

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,053 hours, 20,258 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PT2/TT2 PROBE HAS CORROSION IN ORIFICES.  REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL PT2/TT2 PROBE IAW AMM 73-21.  ACCOMPLISHED NR 1 ENGINE MINIMUM IDLE TEST NR 3 IAW AMM 71-00, ENGINE IDLE PARAMETERS CHECKED GOOD.
